# SDR C2XA03CL159

- Difficulty date: September 2, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2004 THE CREW REPORTED THE EMERGENCY LIGHT NEAR THE GALLEY DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN AT THE GALLEY DOOR.OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
